Skip to content

Research at St Andrews

Non-commutative finite monoids of a given order n >= 4

Research output: Contribution to journalArticle

DOI

Abstract

For a given integer n = p(1)(alpha 1) p(2)(alpha 2) ... p(k)(alpha k) (k >= 2), we give here a class of finitely presented finite monoids of order n. Indeed the monoids Mon(pi), where pi = < a(1), a(2), ... , a(k)vertical bar a(i)(pi alpha i) = a(i), (i = 1, 2, ... , k), a(i)a(i+1) (i = 1, 2, ... , k - 1)>. As a result of this study we are able to classify a wide family of the k-generated p-monoids (finite monoids of order a power of a prime p). An interesting difference between the center of finite p-groups and the center of finite p-monoids has been achieved as well. All of these monoids are regular and non-commutative.

Close

Details

Original languageEnglish
Pages (from-to)29-35
Number of pages7
JournalAnalele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica
Volume22
Issue number2
DOIs
StatePublished - 2014

    Research areas

  • Semigroup and monoid presentation, Regular semigroup, Inverse semigroup, Presentations, Semigroups

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Groups in Galway and Groups St Andrews conferences

    Campbell, C. M. 2018 Proceedings of the Conference on History of Mathematics and Teaching of Mathematics, Miskolc, 2018. Miskolc: University of Miskolc, p. 25-33

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  2. The recurrence sequences via polyhedral groups

    Deveci, O., Akuzum, Y. & Campbell, C. M. 2018 In : Commun. Fac. Sci. Univ. Ank. Ser. A1. 67, 2, p. 99-115

    Research output: Contribution to journalArticle

  3. The Fibonacci-Circulant sequences and their applications

    Deveci, Ö., Karaduman, E. & Campbell, C. M. 1 Dec 2017 In : Iranian Journal of Science and Technology, Transactions A: Science. 41, 4, p. 1033-1038 6 p.

    Research output: Contribution to journalArticle

  4. Notes on a semigroup related to the dicyclic group Qn

    Sorouhesh, M. R. & Campbell, C. M. 21 Sep 2017 In : Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica. 25, 2, p. 149-157 9 p.

    Research output: Contribution to journalArticle

  5. A sufficient condition for coinciding the Green graphs of semigroups

    Sorouhesh, M., Doostie, H. & Campbell, C. M. 2017 In : Journal of Mathematics and Computer Science. 17, 2, p. 216-219 4 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Notes on a semigroup related to the dicyclic group Qn

    Sorouhesh, M. R. & Campbell, C. M. 21 Sep 2017 In : Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica. 25, 2, p. 149-157 9 p.

    Research output: Contribution to journalArticle

ID: 130811312